Drug overdose is the intentional or accidental consumption of over-the-counter drugs, medications, and recreational substances in quantities higher than the recommended dosage. It can cause temporary side effects, irreversible organ damage or even death.
All the answers published on this website are written by Verified Health and Wellness Experts and Therapists. The Content has been moderated by the iCliniq Content Review Team before publication. Post your health questions on iCliniq-Wellness by choosing the right Wellness Specialty and get them answered. Your queries will be answered 24/7 by top Wellness Experts from iCliniq-Wellness.
What happens if I accidentally take an additional dosage of Amoxicillin with Clavulanic acid?
Query: Hello doctor, I am currently taking Metformin and Synthroid for my Hashimoto’s thyroiditis and PCOS. I am also taking Amoxicillin with Clavulanic acid twice daily for ten days. But I might have taken an extra dose today. But I am not sure about it. Does taking an extra dose of Amoxicillin have any... Read Full »
Answer: Hello,Welcome to icliniq.com.Every drug has a safety index, and you need not worry if you have taken extra 10 ml of the recommended dose. Kindly maintain a register on which you enter the name, date, and time of taking the drug. This will help you prevent the recurrence of such incidence, and also, ... Read Full »